Works matching DE "FLOWS (Differentiable dynamical systems)"
Results: 285
Completeness of Determinantal Hamiltonian Flows on the Matrix Affine Poisson Space.
- Published in:
- Letters in Mathematical Physics, 2009, v. 90, n. 1-3, p. 161, doi. 10.1007/s11005-009-0337-0
- By:
- Publication type:
- Article
Solving the blocking flow shop scheduling problem by a dynamic multi-swarm particle swarm optimizer.
- Published in:
- International Journal of Advanced Manufacturing Technology, 2011, v. 55, n. 5-8, p. 755, doi. 10.1007/s00170-010-3111-7
- By:
- Publication type:
- Article
Performance index of a stochastic-flow network with node failure under the budget constraint.
- Published in:
- International Journal of Advanced Manufacturing Technology, 2007, v. 31, n. 11/12, p. 1209, doi. 10.1007/s00170-005-0287-3
- By:
- Publication type:
- Article
Dense inclined flows of inelastic spheres.
- Published in:
- Granular Matter, 2007, v. 10, n. 1, p. 47, doi. 10.1007/s10035-007-0057-z
- By:
- Publication type:
- Article
Modeling flows in permeable pressure systems and channels.
- Published in:
- Water Resources, 2007, v. 34, n. 6, p. 619, doi. 10.1134/S0097807807060024
- By:
- Publication type:
- Article
Measure expansive flows for the generic view point.
- Published in:
- Journal of Difference Equations & Applications, 2016, v. 22, n. 7, p. 1005, doi. 10.1080/10236198.2016.1172573
- By:
- Publication type:
- Article
Evaluating Counter-IED Strategies.
- Published in:
- Defense & Security Analysis, 2011, v. 27, n. 2, p. 135, doi. 10.1080/14751798.2011.578717
- By:
- Publication type:
- Article
Relationship between the spectra of time series of a flow system and its recurrent map.
- Published in:
- Technical Physics Letters, 2006, v. 32, n. 10, p. 864, doi. 10.1134/S1063785006100142
- By:
- Publication type:
- Article
ALMOST PERIODICITY: OLD AND NEW RESULTS.
- Published in:
- Real Analysis Exchange, 2006, v. 32, p. 69
- By:
- Publication type:
- Article
Influence of check dams on debris-flow run-out intensity.
- Published in:
- Natural Hazards & Earth System Sciences, 2008, v. 8, n. 6, p. 1403, doi. 10.5194/nhess-8-1403-2008
- By:
- Publication type:
- Article
ON THE AVERAGE SHADOWING PROPERTY AND HYPERBOLICITY.
- Published in:
- New Zealand Journal of Mathematics, 2012, v. 42, p. 189
- By:
- Publication type:
- Article
An Evaluation of Eulerian and Semi-Lagrangian Advection Schemes in Simulations of Rotating, Stratified Flows in the Laboratory. Part I: Axisymmetric Flow.
- Published in:
- Monthly Weather Review, 2000, v. 128, n. 8, p. 2835, doi. 10.1175/1520-0493(2000)128<2835:AEOEAS>2.0.CO;2
- By:
- Publication type:
- Article
Implementation and Validation of a Condensation Scheme in a Nonhydrostatic Mesoscale Model.
- Published in:
- Monthly Weather Review, 1998, v. 126, n. 7, p. 1882, doi. 10.1175/1520-0493(1998)126<1882:IAVOAC>2.0.CO;2
- By:
- Publication type:
- Article
Analysis of a Small, Vigorous Mesoscale Convective System in a Low-Shear Environment. Part II: Evolution of the Stratiform Precipitation and Mesoscale Flows.
- Published in:
- Monthly Weather Review, 1998, v. 126, n. 7, p. 1837, doi. 10.1175/1520-0493(1998)126<1837:AOASVM>2.0.CO;2
- By:
- Publication type:
- Article
The Effect of Large-Scale Flow on Low-Level Frontal Structure and Evolution in Midlatitude Cyclones.
- Published in:
- Monthly Weather Review, 1998, v. 126, n. 7, p. 1767, doi. 10.1175/1520-0493(1998)126<1767:TEOLSF>2.0.CO;2
- By:
- Publication type:
- Article
ASPECTS REGARDING THE ALTERNATING FLOW DRIVEN HYDRAULIC SYSTEMS.
- Published in:
- Annals of DAAAM & Proceedings, 2009, p. 155
- By:
- Publication type:
- Article
PREDICTION OF FLUID SLIP AT GRAPHENE AND CARBON NANOTUBE INTERFACES.
- Published in:
- Bulletin of the Australian Mathematical Society, 2014, v. 89, n. 1, p. 171, doi. 10.1017/S0004972713001068
- By:
- Publication type:
- Article
FOURTH ORDER GEOMETRIC EVOLUTION EQUATIONS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2010, v. 82, n. 3, p. 523, doi. 10.1017/S0004972710001863
- By:
- Publication type:
- Article
A STOCHASTIC DERIVATION OF THE GEODESIC RULE.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2006, v. 21, n. 7, p. 1493, doi. 10.1142/S0217751X06031740
- By:
- Publication type:
- Article
HIDDEN SYMMMETRIES OF SOME BIANCHI A METRICS.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2005, v. 20, n. 11, p. 2500, doi. 10.1142/S0217751X05024833
- By:
- Publication type:
- Article
A New Proof for the Description of Holomorphic Flows on Multiply Connected Domains.
- Published in:
- International Journal of Mathematics & Mathematical Sciences, 2014, p. 1, doi. 10.1155/2014/160579
- By:
- Publication type:
- Article
Affine Anosov Diffeomorphims of Affine Manifolds.
- Published in:
- International Journal of Mathematics & Mathematical Sciences, 2008, p. 1, doi. 10.1155/2008/673534
- By:
- Publication type:
- Article
PSEUDO-ANOSOV EIGENFOLIATIONS ON PANOV PLANES.
- Published in:
- Electronic Research Announcements in Mathematical Sciences, 2014, v. 21, p. 89, doi. 10.3934/era.2014.21.89
- By:
- Publication type:
- Article
The divergence of Banach space valued random variables on Wiener space.
- Published in:
- Probability Theory & Related Fields, 2005, v. 132, n. 2, p. 291, doi. 10.1007/s00440-004-0397-0
- By:
- Publication type:
- Article
Transient flows past arrays of yawed finite prisms.
- Published in:
- Canadian Journal of Physics, 2017, v. 95, n. 12, p. 1285, doi. 10.1139/cjp-2017-0057
- By:
- Publication type:
- Article
Substance Flow Analysis of Mercury Affecting Water Quality in the European Union.
- Published in:
- Water, Air & Soil Pollution, 2012, v. 223, n. 1, p. 429, doi. 10.1007/s11270-011-0871-0
- By:
- Publication type:
- Article
Maps between Sol 3-manifolds and coincidence Nielsen numbers.
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2017, v. 24, n. 4, p. 657, doi. 10.36045/bbms/1515035014
- By:
- Publication type:
- Article
Interactive Extraction of Featuresin 3D Flow with Fuzzy Theory.
- Published in:
- International Journal of Virtual Reality, 2012, v. 11, n. 1, p. 43, doi. 10.20870/ijvr.2012.11.1.2836
- By:
- Publication type:
- Article
Zoll and Tannery Metrics from a Superintegrable Geodesic Flow.
- Published in:
- Letters in Mathematical Physics, 2014, v. 104, n. 9, p. 1121, doi. 10.1007/s11005-014-0712-3
- By:
- Publication type:
- Article
Learning Kernels for Unsupervised Domain Adaptation with Applications to Visual Object Recognition.
- Published in:
- International Journal of Computer Vision, 2014, v. 109, n. 1/2, p. 3, doi. 10.1007/s11263-014-0718-4
- By:
- Publication type:
- Article
Nitrogen Flow Analysis in Huizhou, South China.
- Published in:
- Environmental Management, 2008, v. 41, n. 3, p. 378, doi. 10.1007/s00267-007-9053-7
- By:
- Publication type:
- Article
On the stability and extension of reduced-order Galerkin models in incompressible flows.
- Published in:
- Theoretical & Computational Fluid Dynamics, 2009, v. 23, n. 3, p. 213, doi. 10.1007/s00162-009-0112-y
- By:
- Publication type:
- Article
Robust Criterion for the Existence of Nonhyperbolic Ergodic Measures.
- Published in:
- Communications in Mathematical Physics, 2016, v. 344, n. 3, p. 751, doi. 10.1007/s00220-016-2644-5
- By:
- Publication type:
- Article
Anosov Geodesic Flows, Billiards and Linkages.
- Published in:
- Communications in Mathematical Physics, 2016, v. 344, n. 3, p. 831, doi. 10.1007/s00220-016-2646-3
- By:
- Publication type:
- Article
Magnetic Geodesic Flows on Homogeneous Manifolds.
- Published in:
- Russian Physics Journal, 2014, v. 57, n. 3, p. 312, doi. 10.1007/s11182-014-0241-7
- By:
- Publication type:
- Article
Nondegenerate saddles and nonmixing transformations II.
- Published in:
- Mathematical Notes, 2007, v. 81, n. 1/2, p. 126, doi. 10.1134/S0001434607010130
- By:
- Publication type:
- Article
Continuous Dependence of Geodesic Frames in the Hausdorff Metric.
- Published in:
- Mathematical Notes, 2005, v. 77, n. 5/6, p. 862, doi. 10.1007/s11006-005-0087-y
- By:
- Publication type:
- Article
An Example of Jump from Chaos to Integrability in Magnetic Geodesic Flows.
- Published in:
- Mathematical Notes, 2004, v. 76, n. 3/4, p. 587, doi. 10.1023/B:MATN.0000043489.36311.1b
- By:
- Publication type:
- Article
Capture of convective vortices by an unsteady-state flow in a Hele-Shaw cell.
- Published in:
- Journal of Engineering Physics & Thermophysics, 2007, v. 80, n. 1, p. 107, doi. 10.1007/s10891-007-0014-z
- By:
- Publication type:
- Article
Recurrence rates for observations of flows.
- Published in:
- Ergodic Theory & Dynamical Systems, 2012, v. 32, n. 5, p. 1727, doi. 10.1017/S014338571100037X
- By:
- Publication type:
- Article
Diffeomorphisms Hölder conjugate to Anosov diffeomorphisms.
- Published in:
- Ergodic Theory & Dynamical Systems, 2010, v. 30, n. 2, p. 441, doi. 10.1017/S0143385709000169
- By:
- Publication type:
- Article
A sectional-Anosov connecting lemma.
- Published in:
- Ergodic Theory & Dynamical Systems, 2010, v. 30, n. 2, p. 339, doi. 10.1017/S0143385709000157
- By:
- Publication type:
- Article
Transitive Anosov flows and Axiom-A diffeomorphisms.
- Published in:
- Ergodic Theory & Dynamical Systems, 2009, v. 29, n. 3, p. 817, doi. 10.1017/S0143385708080498
- By:
- Publication type:
- Article
Rigidity properties of Anosov optical?hypersurfaces.
- Published in:
- Ergodic Theory & Dynamical Systems, 2008, v. 28, n. 3, p. 707, doi. 10.1017/S0143385707000612
- By:
- Publication type:
- Article
Decay of correlations in suspension semi-flows of angle-multiplying maps.
- Published in:
- Ergodic Theory & Dynamical Systems, 2008, v. 28, n. 1, p. 291, doi. 10.1017/S0143385707000430
- By:
- Publication type:
- Article
Distribution of intersection lengths of a random geodesic with a geodesic lamination.
- Published in:
- Ergodic Theory & Dynamical Systems, 2007, v. 27, n. 4, p. 1055, doi. 10.1017/S0143385706001040
- By:
- Publication type:
- Article
Symplectic rigidity for Anosov hypersurfaces.
- Published in:
- Ergodic Theory & Dynamical Systems, 2006, v. 26, n. 5, p. 1399, doi. 10.1017/s0143385706000447
- By:
- Publication type:
- Article
A note on horospherical points for flows with hyperbolic structure.
- Published in:
- Ergodic Theory & Dynamical Systems, 2005, v. 25, n. 3, p. 793, doi. 10.1017/s0143385704000914
- By:
- Publication type:
- Article
Fitting hyperbolic pants to a three-body problem.
- Published in:
- Ergodic Theory & Dynamical Systems, 2005, v. 25, n. 3, p. 921, doi. 10.1017/s0143385704000653
- By:
- Publication type:
- Article
Anosov families, renormalization and non-stationary subshifts.
- Published in:
- Ergodic Theory & Dynamical Systems, 2005, v. 25, n. 3, p. 661, doi. 10.1017/s0143385704000641
- By:
- Publication type:
- Article